Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Applications of the Fourier-Wiener transform to differential equations on infinite-dimensional spaces. I

Author: Yuh Jia Lee
Journal: Trans. Amer. Math. Soc. 262 (1980), 259-283
MSC: Primary 35R15; Secondary 28A25, 35C15
MathSciNet review: 583855
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (H,i,B)$ be an abstract Wiener space and $ {p_t}$ be the Wiener measure on B with variance t. Let [B] be the complexification of B and $ {\mathcal{E}_a}$ be the class of exponential type analytic functions defined on [B]. We define the Fourier-Wiener c-transform for any f in $ {\mathcal{E}_a}$ by

$\displaystyle {F_c}f(y)\, = \,\int_\textbf{B} {f(x\, + \,iy){p_c}(dx)} $

and the inverse transform by $ \mathcal{F}_c^{ - 1}f(y)\, = \,{\mathcal{F}_c}f( - y)$. Then the inversion formula holds and $ {\mathcal{F}_2}$ extends to $ {L^2}(B,{p_1})$ as a unitary operator. Next, we apply the above transform to investigate the existence, uniqueness and regularity of solutions for Cauchy problems associated with the following two equations: (1) $ {u_t}\, = \, - {\mathcal{N}^k}u$, (2) $ {u_{tt}}\, = \, - {\mathcal{N}^k}u$; and the elliptic type equation (3) $ - {N^k}u\, = \,f(k\, \geqslant \,1)$, where $ \Delta $ is the Laplacian and $ \mathcal{N}u(x)\, = \, - \Delta u(x)\, + \,(x,Du(x))$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35R15, 28A25, 35C15

Retrieve articles in all journals with MSC: 35R15, 28A25, 35C15

Additional Information

PII: S 0002-9947(1980)0583855-1
Keywords: Abstract Wiener space, Wiener measure, Fourier-Wiener c-transform, exponential type analytic function, equicontinuous semigroup of class ($ ({C_0})$)
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia